World Journal of Mechanics

Vol.1 No.6(2011), Paper ID 16425, 7 pages

DOI:10.4236/wjm.2011.16038

 

A Finite Element Approximation of the Stokes Equations

 

Samy Alami, Abdeslam Elakkad, Jawad El-Mekaoui, Ahmed Elkhalfi, Mohammed El Hammoumi

 

 

Copyright © 2011 Samy Alami, Abdeslam Elakkad, Jawad El-Mekaoui, Ahmed Elkhalfi, Mohammed El Hammoumi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Alami, A. Elakkad, J. El-Mekaoui, A. Elkhalfi and M. Hammoumi, "A Finite Element Approximation of the Stokes Equations," World Journal of Mechanics, Vol. 1 No. 6, 2011, pp. 299-305. doi: 10.4236/wjm.2011.16038.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.